# SDR ALGA2014120800001

- Difficulty date: December 26, 2014
- Submitted: December 28, 2014
- Operation: Air carrier
- Aircraft: N932BG
- Make and model: Skrsky S92A
- Aircraft serial: 920021
- Aircraft time: 4,325 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004802105
- Part serial: 5853
- Condition: Defective
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

12/26/2014 AT APPROX 09:45, ON TAKEOFF, THE FIRE WARNING LIGHT ILLUMINATED.  ACFT WAS IMMEDIATELY RETURNED & LANDED WITHOUT EVENT.  MX FOUND A BAD FLAME DETECTOR, PN 92310-04802-105, SN REMOVED 5853, INSTALLED SN 4565.  THERE WAS NO INDICATION THAT A FIRE HAD OCCURRED, ACFT RETURNED TO SERVICE.
